# SDR SWAA2021080503177

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 14,070 hours, 31,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT LIGHT COVER BROKEN / REPLACED LIGHT ASSY AND COVER IAW AMM 33-51-01
